# SDR 249TR0014

- Difficulty date: March 3, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 46,062 hours, 26,625 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: 1633568801
- Stage of operation: TO
- How discovered: V
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

PDC dumps data during take off, auto throttles retarding from climb power when EPR selected, (major power reduction).  Unable to duplicate.  Swapped PDC com. from A/C 251TR per MM 34-18-11.  Ops chk good per MM 34-18-0
